# SDR 2012FA0000320

- Difficulty date: July 8, 2011
- Submitted: May 18, 2012
- Operation: General aviation
- Aircraft: N1NT
- Make and model: Piper PA-30
- Aircraft serial: 30262
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Part number: 2075209
- Part serial: 261596
- Condition: Cracked
- Location: Rt Mlg
- Part time: 6,633 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACFT ENCOUNTERED A SLIGHTLY HARDER-THAN-NORMAL LANDING.  ON PARKING, IT WAS NOTICED THAT FLUID WAS ON THE GROUND BELOW THE RT MAIN GEAR.  JACKING THE ACFT, CLEANED AND INSPECTED THE STRUT FOR ANYTHING OBVIOUS.  DISASSEMBLED, RESEALED AND REASSEMBLED THE LOWER STRUT.  DURING LOWERING THE GEAR AND SERVICING THE NITROGEN, THAT`S WHEN THE LEAK WAS READILY APPARENT.
